Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 201, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 4, 2011, 9:37 PM EDT for Clark County, Greene County, Montgomery County, Ohio. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2011, 9:37 PM EDT (01:37 UTC)
- Expired
- Jun 4, 2011, 10:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Clark County, OH, Greene County, OH, Montgomery County, OH
The radar
The Cincinnati radar (KILN), 50 km from the middle of the area, began a volume at 01:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 9:45 PM EDT | TSTM WND DMG | Cedarville, OH | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 6:13 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.6 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2562 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1598 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
524
WUUS51 KILN 050137
SVRILN
OHC023-057-113-050215-
/O.NEW.KILN.SV.W.0201.110605T0137Z-110605T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
937 PM EDT SAT JUN 4 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CLARK COUNTY IN WEST CENTRAL OHIO...
NORTHWESTERN GREENE COUNTY IN WEST CENTRAL OHIO...
NORTHEASTERN MONTGOMERY COUNTY IN WEST CENTRAL OHIO...
* UNTIL 1015 PM EDT.
* AT 935 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR HUBER HEIGHTS...MOVING SOUTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
OAKWOOD...
WRIGHT-PATTERSON AFB...
KETTERING...
FAIRBORN...
BEAVERCREEK...
ENON...
YELLOW SPRINGS...
XENIA...
IN ADDITION...PARK LAYNE...MEDWAY...RIVERSIDE...CRYSTAL LAKES...
OVERLOOK-PAGE MANOR...HOLIDAY VALLEY...GREEN MEADOWS AND TREBEIN ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 32 AND 48...
I-75 BETWEEN MILE MARKERS 52 AND 64...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY
MORNING FOR SOUTHEASTERN INDIANA AND SOUTHWESTERN OHIO.
&&
LAT...LON 3978 8368 3961 8399 3970 8418 3979 8429
3993 8418 3992 8416 3990 8417 3988 8415
3988 8406 3994 8405
TIME...MOT...LOC 0137Z 303DEG 15KT 3985 8410
$$2 follow-up statements
796
WWUS51 KILN 050147
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
947 PM EDT SAT JUN 4 2011
OHC023-057-113-050215-
/O.CON.KILN.SV.W.0201.000000T0000Z-110605T0215Z/
CLARK OH-GREENE OH-MONTGOMERY OH-
947 PM EDT SAT JUN 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR EASTERN MONTGOMERY...NORTHWESTERN GREENE AND SOUTHWESTERN CLARK
COUNTIES...
AT 944 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR FAIRBORN...MOVING SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
FAIRBORN...BEAVERCREEK...ENON...YELLOW SPRINGS...XENIA...WILBERFORCE
AND CEDARVILLE.
IN ADDITION...HOLIDAY VALLEY...GREEN MEADOWS...TREBEIN...GREENE
COUNTY AIRPORT...HUSTEAD...OLDTOWN...SPRINGFIELD MUNICIPAL AIRPORT
AND JOHN BRYAN STATE PARK ARE NEAR THE PATH OF THIS STORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 36 AND 48...
I-75 BETWEEN MILE MARKERS 52 AND 60...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3978 8368 3961 8399 3970 8418 3979 8429
3988 8415 3988 8405 3994 8405
TIME...MOT...LOC 0147Z 303DEG 15KT 3981 8402
$$568
WWUS51 KILN 050207
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1007 PM EDT SAT JUN 4 2011
OHC023-057-113-050217-
/O.EXP.KILN.SV.W.0201.000000T0000Z-110605T0215Z/
CLARK OH-GREENE OH-MONTGOMERY OH-
1007 PM EDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONTGOMERY...
NORTHWESTERN GREENE AND SOUTHWESTERN CLARK COUNTIES WILL EXPIRE AT
1015 PM EDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS OF 40 MPH ARE STILL POSSIBLE WITH THIS LINE OF STORMS.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3978 8368 3961 8399 3970 8418 3979 8429
3988 8415 3988 8405 3994 8405
TIME...MOT...LOC 0207Z 303DEG 15KT 3976 8393
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 8:38 PM EDT, 59 minutes earlier.
Area forecast discussion, Jun 4, 8:38 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 838 PM EDT SAT JUN 4 2011 .SYNOPSIS... A WEAK COLD FRONT WILL APPROACH FROM THE NORTH THIS AFTERNOON...MOVING SOUTHWARD THROUGH THE REGION TONIGHT. HIGH PRESSURE WILL BUILD IN TO THE NORTHEAST OF THE REGION...AS THE FRONTAL BOUNDARY REMAINS STALLED NEAR THE OHIO RIVER ON SUNDAY. && .NEAR TERM /UNTIL 8 AM SUNDAY MORNING/... ADJUSTED POPS SOUTHEAST OF CMH TO GO CATEGORICAL WITH THE CONVECTIVE SYSTEM DROPPING THROUGH THAT LOCATION. ALSO INCREASED POPS ACROSS THE W WITH THE LARGE AREA OF CONVECTION MOVG OUT OF INDIANA. KEPT LOW TEMPERATURES AS IS FOR NOW. && .SHORT TERM /8 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... THE SOMEWHAT-DIFFUSE BOUNDARY WILL REMAIN STRETCHED NEAR THE OHIO RIVER AND THROUGH THE CINCINNATI AREA THROUGH THE DAY ON SUNDAY. CANNOT RULE OUT ISOLATED SHOWER AND THUNDERSTORM DEVELOPMENT ALONG THIS BOUNDARY AT ANY TIME...ALTHOUGH IT LOOKS LIKE CHANCES WILL BE BETTER FOR SOME PRECIPITATION IN THE FAR SOUTH ON SUNDAY MIDDAY INTO AFTERNOON...AS THE FRONT STARTS PUSHING SOUTH OF THE FORECAST AREA. DEPENDING ON HOW MUCH CLOUD COVER IS AROUND...INSTABILITY COULD BUILD ENOUGH TO ALLOW FOR ISOLATED STRONG TO SEVERE THUNDERSTORMS. THIS THREAT WOULD BE LIMITED ONLY TO THE SOUTHERN PORTIONS OF THE FORECAST AREA. CONDITIONS SHOULD DRY OUT ON SUNDAY NIGHT...WITH SLIGHTLY LOWER DEWPOINTS AND DECREASING CLOUD COVER ALLOWING TEMPS TO FALL A BIT FURTHER ON SUNDAY NIGHT. && .LONG TERM /MONDAY THROUGH SATURDAY/... SFC HIGH PRESSURE WILL CONTINUE TO MOVE EAST OF THE AREA ON MONDAY AS UPR LVL RIDGE BEGINS TO BUILD BACK TO THE NE TOWARD THE MIDDLE OHIO VALLEY. THIS WILL BRING A WEAK WARM FRONT BACK TO THE NE AS WELL. THIS FEATURE COULD TRIGGER AN ISOLATED SHOWER OR THUNDERSTORM AS IT ADVANCES SLOWLY NE AND HAVE THUS KEPT 20 POPS IN THE FORECAST FOR THE AFTN AND EVENING HOURS...MAINLY WESTERN ZONES. FOR MONDAY NIGHT INTO TUESDAY...MUCH UNCERTAINTY EXISTS ON POTENTIAL MCS DEVELOPMENT ACRS THE LOWER GREAT LAKES AND HOW IT WILL EVOLVE/ PROPAGATE SOUTHEAST. HAVE SIDED WITH THE GFS/CMC/ECMWF MODELS WHICH BRUSH OUR NRN/NERN CWFA WITH A THREAT FOR SHOWERS/STORMS. GIVEN UNCERTAINTY...WILL ONLY GO AS HIGH AS 30 PERCENT. UPR LVL RIDGE SHOULD REACH ITS FARTHEST EXTENT NORTH TUESDAY NIGHT...AND WILL BEGIN TO FLATTEN TO THE SOUTH ON WEDNESDAY AS UPSTREAM ENERGY BEGINS TO APPROACH THE NRN PLAINS/UPR MS RIVER VALLEY. ON WEDNESDAY...REGION WILL BE IN A SOUTHWESTERLY FLOW PATTERN AT THE SFC AS A COLD FRONT BEGINS TO SAG SOUTHEAST TOWARD THE WESTERN GREAT LAKES/MIDDLE MS RIVER VALLEY. GIVEN HEAT AND HUMIDITY...CAN NOT RULE OUT A POP UP SHOWER/STORM IN THE HEAT OF THE DAY INTO THE EARLY EVENING HOURS...SO HAVE CONTINUE TO KEEP 20 POPS IN THE FORECAST. FOR THURSDAY INTO FRIDAY...GFS/ECMWF ARE IN DECENT AGREEMENT IN SENDING AFOREMENTIONED COLD FRONT THROUGH THE REGION. THIS WILL MOST LIKELY BRING THE BEST THREAT FOR SHOWERS AND THUNDERSTORMS IN THE EXTENDED PERIOD. AGAIN...GIVEN HOW HARD IT IS TO PINPOINT TIMING AND AREAL EXTENT OF CONVECTION DURING THIS TIME OF THE YEAR...HAVE KEPT POPS IN THE CHANCE CATEGORY ATTM. FOR THE UPCOMING WEEKEND...HAVE TAKEN A BLEND OF HPC AND THE 00Z ECMWF WHICH KEEPS SFC HIGH PRESSURE OVER THE REGION ALONG WITH DRY WEATHER. TEMPERATURE WISE...IT WILL BE WARM TO HOT THROUGH MID WEEK... FOLLOWED BY SOMEWHAT COOLER TEMPERATURES AND DRIER AIR BY THE WEEKEND. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... STORMS CONTINUE TO DEVELOP ALONG BOUNDARY IN NRN OH/INDIANA. CONVECTIVE COMPLEX SHOULD AFFECT CMH/LCK THROUGH 01Z. STORMS IN INDIANA ARE EXPECTED TO CONTINUE TO WORK SE REACHING DAY AROUND 04Z AND ILN 06Z. NOT SURE IF THE STORMS WILL HOLD TOGETHER OR WILL HIT CVG/LUK SO KEPT ONLY A CB MENTION THERE. TSTMS ARE EXPECTED TO GRADUALLY WEAKEN AS THEY PROGRESS SOUTHWARD AFTER SUNSET...AND THEY SHOULD DIMINISH BY EARLY MORNING. WINDS WILL SHIFT TO THE W AND NW BEHIND THE BOUNDARY TONIGHT. WITH ABUNDANT LOW LEVEL MOISTURE AND LIGHT WINDS POST CONVECTION...EXPECT SOME MVFR FOG TO DEVELOP AT MOST LOCATIONS. THE FRONT SHOULD PUSH TO NR THE OH RIVER BY SUNRISE SUNDAY. EXPECT VFR CONDITIONS DURING THE MORNING...BUT THERE WILL BE A SLIGHT CHANCE OF TSTMS ACROSS THE SRN TAFS DURING THE AFTN WITH THE FNT TO PROVIDE SOME LIFT. OUTLOOK...TSTMS POSSIBLE THURSDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HATZOS NEAR TERM...SITES SHORT TERM...HATZOS LONG TERM...HICKMAN AVIATION...SITES
Hazardous weather outlook, Jun 4, 3:14 PM EDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 314 PM EDT SAT JUN 4 2011 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074- 051915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- 314 PM EDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND EVENING...AS A COLD FRONT APPROACHES FROM THE NORTH. SOME OF THESE STORMS ARE EXPECTED TO BE SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL AS THE PRIMARY THREATS. THIS THREAT SHOULD END BY LATE EVENING...AS THE STORMS MOVE SOUTH OF THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. INZ073>075-080-KYZ089>100-OHZ077>082-088-051915- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 314 PM EDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP NORTH OF THE REGION THIS EVENING...PUSHING SOUTH AS A COLD FRONT APPROACHES FROM THE NORTH. WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...SOME OF THE STORMS MAY PRODUCE STRONG TO ISOLATED SEVERE WIND GUSTS DURING THE EVENING TO EARLY OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP AGAIN ON SUNDAY. CONDITIONS MAY BECOME FAVORABLE FOR A FEW OF THESE STORMS TO APPROACH SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HATZOS
In the hours before
Local storm report, Jun 4, 8:48 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
848 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 2 NW WARRENSBURG 40.33N 83.19W
06/04/2011 DELAWARE OH COUNTY OFFICIAL
BARN ROOF BLOWN OFF. LRG TREE DOWN. 2X4 DRIVEN INTO
SIDING OF HOUSE. DIME SIZE HAIL
0700 PM TSTM WND DMG OSTRANDER 40.27N 83.21W
06/04/2011 DELAWARE OH COUNTY OFFICIAL
TREE DOWN
0803 PM TSTM WND DMG ASHVILLE 39.72N 82.96W
06/04/2011 PICKAWAY OH LAW ENFORCEMENT
TREES DOWN
&&
HUGHESSpecial weather statement, Jun 4, 8:55 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
855 PM EDT SAT JUN 4 2011
OHZ064-065-050130-
FAIRFIELD OH-PICKAWAY OH-
855 PM EDT SAT JUN 4 2011
...A STRONG THUNDERSTORM WILL AFFECT PICKAWAY AND SOUTHWESTERN
FAIRFIELD COUNTIES THROUGH 930 PM EDT...
AT 854 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
DARBYVILLE...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SOUTH BLOOMFIELD AND
ASHVILLE.
ALSO...DERBY...ORIENT...FIVE POINTS...DARBYVILLE AND COMMERCIAL POINT
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3958 8273 3947 8274 3963 8325 3980 8324
3971 8265 3958 8262
HATZOSSpecial weather statement, Jun 4, 9:01 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
901 PM EDT SAT JUN 4 2011
INZ050-OHZ042-043-051>053-060-061-050145-
WAYNE IN-CHAMPAIGN OH-CLARK OH-DARKE OH-MIAMI OH-MONTGOMERY OH-
PREBLE OH-SHELBY OH-
901 PM EDT SAT JUN 4 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN SHELBY...
NORTHERN PREBLE...NORTHERN MONTGOMERY...MIAMI...SOUTHERN DARKE...
NORTHWESTERN CLARK...SOUTHERN CHAMPAIGN AND EASTERN WAYNE COUNTIES
THROUGH 945 PM EDT...
AT 858 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM FLETCHER TO MIDDLEBORO...MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PLEASANT HILL...TROY...
LEWISBURG...ST. PARIS...WEST MILTON...TIPP CITY...VANDALIA...
URBANA...TROTWOOD...NORTHRIDGE...NEW CARLISLE AND MECHANICSBURG.
ALSO...FARRINGTON...ELDORADO...CASTINE...PITSBURG...FLETCHER...WEST
MANCHESTER...ITHACA AND LAURA ARE NEAR THE PATH OF THIS LINE OF
STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3990 8491 4022 8418 4010 8351 4008 8351
3976 8424Local storm report, Jun 4, 9:10 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
910 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM HAIL HOCKING HILLS STATE PAR 39.42N 82.55W
06/04/2011 E0.88 INCH HOCKING OH TRAINED SPOTTER
&&Local storm report, Jun 4, 9:29 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
929 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM HAIL VANDALIA 39.88N 84.19W
06/04/2011 E0.75 INCH MONTGOMERY OH PUBLIC
&&
SNYDERSpecial weather statement, Jun 4, 9:30 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
930 PM EDT SAT JUN 4 2011
OHZ035-043-044-050200-
AUGLAIZE OH-LOGAN OH-SHELBY OH-
930 PM EDT SAT JUN 4 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SHELBY...
NORTHWESTERN LOGAN AND AUGLAIZE COUNTIES THROUGH 1000 PM EDT...
AT 926 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW
KNOXVILLE...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED
INCLUDE...BOTKINS...WAYNESFIELD...JACKSON CENTER...RUSSELLS POINT
AND LAKEVIEW.
LAT...LON 4053 8388 4053 8387 4039 8388 4047 8443
4063 8438 4064 8388The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 8:11 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 64 min |
| Jun 4, 8:22 PM EDT | Special Weather Statement | ILN | Auglaize, Darke, Shelby | 38 min |
| Jun 4, 8:55 PM EDT | Special Weather Statement | ILN | Pickaway | 35 min |
| Jun 4, 9:01 PM EDT | Special Weather Statement | ILN | Champaign, Miami | 44 min |
| Jun 4, 9:07 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 38 min |
| Jun 4, 9:14 PM EDT | Severe Thunderstorm Warning | ILN | Greene, Miami, Montgomery | 31 min |
| Jun 4, 9:30 PM EDT | Special Weather Statement | ILN | Auglaize | 30 min |
| Jun 4, 9:33 PM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Pickaway, Ross | 3 hr |
| Jun 4, 9:41 PM EDT | Severe Thunderstorm Warning | ILN | Hocking, Pickaway, Pike, Ross | 64 min |
| Jun 4, 9:55 PM EDT | Special Weather Statement | ILN | Franklin, Madison, Pickaway | 35 min |
| Jun 4, 10:05 PM EDT | Areal Flood Advisory | ILN | Clark, Darke, Greene, Miami, Montgomery | 3 hr |
| Jun 4, 10:06 PM EDT | Special Weather Statement | ILN | Clinton, Fayette, Greene, Warren | 39 min |
| Jun 4, 10:27 PM EDT | Special Weather Statement | ILN | Fairfield, Fayette, Licking, Pickaway | 33 min |
| Jun 4, 10:38 PM EDT | Special Weather Statement | ILN | Adams, Brown, Clermont, Highland, Pike, Ross | 67 min |
| Jun 4, 10:44 PM EDT | Special Weather Statement | ILN | Pike | 31 min |
| Jun 4, 10:54 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking | 51 min |
| Jun 4, 10:59 PM EDT | Flash Flood Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 3 hr |
| Jun 4, 11:38 PM EDT | Special Weather Statement | ILN | Scioto | 67 min |
| Jun 4, 11:48 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Scioto | 42 min |
| Jun 5, 12:07 AM EDT | Flash Flood Warning | ILN | Scioto | 3 hr |
| Jun 5, 4:29 PM EDT | Special Weather Statement | ILN | Union | 61 min |
| Jun 5, 4:30 PM EDT | Special Weather Statement | ILN | Ross | 60 min |
| Jun 5, 5:21 PM EDT | Special Weather Statement | ILN | Pike | 39 min |
| Jun 5, 5:47 PM EDT | Special Weather Statement | ILN | Pickaway | 28 min |
| Jun 5, 6:16 PM EDT | Special Weather Statement | ILN | Pickaway | 44 min |
| Jun 5, 6:21 PM EDT | Severe Thunderstorm Warning | ILN | Pickaway, Ross | 39 min |
| Jun 5, 6:57 PM EDT | Special Weather Statement | ILN | Ross | 48 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.